26560 articles – 20387 references  [version française]
.:. Browse > Document list .:.
46947 documents ordered by :
First Previous ... 2066 - 2067 - 2068 - 2069 - 2070 - 2071 - 2072 ... Next Last
Axisymmetric solution result regularity for the Navier-Stokes system
Abidi H.
Bulletin des Sciences Mathématiques 132, 7 (2008) 592-624 [hal-00352678 - version 1]
fulltext accessible on an other server The symmetries of five-dimensional minimal supergravity reduced to three dimensions
Clément G.
Journal of Mathematical Physics, 49 (2008) 042503 [hal-00352423 - version 1]
fulltext access Synthèse algébrique d'estimateurs de vitesses longitudinale et latérale d'une automobile
Villagra J. et al
e-STA 5, 3 (2008) 12-27 [inria-00289015 - version 2]
fulltext access Contextual Epistemic Logic
Rebuschi M. et al
In Dialogues, Logics and Other Strange Things. Essays in Honour of Shahid Rahman (2008) 305-335 [hal-00133359 - version 1]
fulltext access Principal eigenvalues and the Dirichlet problem for fully nonlinear operators
Quaas A. et al
Advances in Mathematics 218, 1 (2008) 105-135 [hal-00004692 - version 3]
fulltext access Sur le temps de vie de la turbulence bidimensionnelle
Gallay T. et al
Annales de la Faculté des Sciences de Toulouse 17 (2008) 719-733 [hal-00351564 - version 1]
fulltext access From MEMS to NEMS: closed-loop actuation of resonant beams beyond the critical Duffing amplitude
Juillard J. et al
Dans Proceedings of the IEEE Sensors - IEEE Sensors, Italie (2008) [hal-00351209 - version 1]
fulltext accessible on an other server An ultrametric version of the Maillet-Malgrange theorem for nonlinear q-difference equations
Di Vizio L.
Proceedings of the American Mathematical Society 136, 1 (2008) 2803-2814 [hal-00350715 - version 1]
fulltext access A Fully Equivalent Global Pressure Formulation for Three-Phase Compressible Flow
Chavent G.
Rapport de recherche (2008) 16 [inria-00350459 - version 1]
fulltext access Spiking dynamics of bidimensional integrate-and-fire neurons
Touboul J. et al
Research report (2008) [inria-00276924 - version 4]
Non-global existence for an Allen-Cahn-Gurtin equation with logarithmic free energy
Cherfils L. et al
Journal of Evolution Equations 8 (2008) 727--748 [hal-00350384 - version 1]
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials
Cherfils L. et al
Journal of Mathematical Analysis and applications 343, 1 (2008) 557--566 [hal-00350307 - version 1]
fulltext access Born-Oppenheimer-type Approximations for Degenerate Potentials: Recent Results and a Survey on the area
Truc F.
Operator Theory: Advances and Applications 186 (2008) 403-413 [hal-00350061 - version 1]
Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective
Méo M.
C. R. Acad. Sci Paris Sér. I Math. 346, 21-22 (2008) 1159-1162 [hal-00349974 - version 1]
Produits scalaires pseudo-euclidiens
Kloeckner B.
Dans Géométries et Dynamiques - Géométries et Dynamiques Riemanniennes et Pseudo-riemanniennes, et Applications, Algérie (2005) [hal-00349958 - version 1]